# SDR HALA0600838

- Difficulty date: October 30, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 65,440 hours, 11,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER CHECK CARD 767-3-204001, EMERGENCY FLOOR LIGHTS AT ROW 1-3 RIGHT INOP,  2 SECTIONS.  REPLACED EMERGENCY FLOOR LIGHT STRIPS AT RT ROW 1-3 AISLE.  OPS CHECKS OK PER 767 AMM 33-51-10.
